Homological ringoids

Peter Hilton; W. Ledermann

Colloquium Mathematicae (1958)

  • Volume: 6, Issue: 1, page 177-186
  • ISSN: 0010-1354

How to cite

top

Hilton, Peter, and Ledermann, W.. "Homological ringoids." Colloquium Mathematicae 6.1 (1958): 177-186. <http://eudml.org/doc/210357>.

@article{Hilton1958,
author = {Hilton, Peter, Ledermann, W.},
journal = {Colloquium Mathematicae},
keywords = {rings, modules, fields},
language = {eng},
number = {1},
pages = {177-186},
title = {Homological ringoids},
url = {http://eudml.org/doc/210357},
volume = {6},
year = {1958},
}

TY - JOUR
AU - Hilton, Peter
AU - Ledermann, W.
TI - Homological ringoids
JO - Colloquium Mathematicae
PY - 1958
VL - 6
IS - 1
SP - 177
EP - 186
LA - eng
KW - rings, modules, fields
UR - http://eudml.org/doc/210357
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.